# SDR QXEA0002510

- Difficulty date: September 8, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N824PH
- Make and model: Dhav DHC8102
- Aircraft serial: 157
- Aircraft time: 28,524 hours, 39,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- STRINGER 29 CORRODED AT METAL STANDOFF OF STATION X175.  REPAIRED IAW DHC-8 SRM 51-20-11.
